The signless Laplacian spectral radius of bicyclic graphs with a given girth.

Zhu, Zhongxun

ELA. The Electronic Journal of Linear Algebra [electronic only] (2011)

  • Volume: 22, page 378-388
  • ISSN: 1081-3810

How to cite

top

Zhu, Zhongxun. "The signless Laplacian spectral radius of bicyclic graphs with a given girth.." ELA. The Electronic Journal of Linear Algebra [electronic only] 22 (2011): 378-388. <http://eudml.org/doc/225283>.

@article{Zhu2011,
author = {Zhu, Zhongxun},
journal = {ELA. The Electronic Journal of Linear Algebra [electronic only]},
keywords = {bicyclic graph; signless Laplacian matrix; signless Laplacian spectral radius},
language = {eng},
pages = {378-388},
publisher = {ILAS - The International Linear Algebra Society c/o Daniel Hershkowitz, Department of Mathematics, Technion - Israel Institute of Techonolgy},
title = {The signless Laplacian spectral radius of bicyclic graphs with a given girth.},
url = {http://eudml.org/doc/225283},
volume = {22},
year = {2011},
}

TY - JOUR
AU - Zhu, Zhongxun
TI - The signless Laplacian spectral radius of bicyclic graphs with a given girth.
JO - ELA. The Electronic Journal of Linear Algebra [electronic only]
PY - 2011
PB - ILAS - The International Linear Algebra Society c/o Daniel Hershkowitz, Department of Mathematics, Technion - Israel Institute of Techonolgy
VL - 22
SP - 378
EP - 388
LA - eng
KW - bicyclic graph; signless Laplacian matrix; signless Laplacian spectral radius
UR - http://eudml.org/doc/225283
ER -

NotesEmbed ?

top

You must be logged in to post comments.